REAL

Items where Author is "Böhm, Michael"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Böhm, Michael and Ghosh, Nibedita and Mahato, Hari Shankar (2024) Global solution for a system of semilinear diffusion-reaction equations with distinct diffusion coefficients. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (71). pp. 1-10. ISSN 1417-3875

This list was generated on Fri Mar 28 03:22:24 2025 CET.